# SDR F3LA2021021700009

- Difficulty date: February 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N354FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09026
- Aircraft time: 4,643 hours, 2,065 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Unwanted Deploy
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 14000 @ 320 K SPEED BRAKES EXTENDED AUTOPILOT ENGAGED AIRCRAFT MADE AN UNCOMMANDED ROLL TO THE RIGHT.  AUTOPILOT WAS DISENGAGED.  AIRCRAFT HANDLED NORMAL AT THAT TIME.  SPEED BRAKES APPEARED TO EXTEND SYMMETRICALLY AND RETRACTED EVENTUALLY.  AUTO PILOT RE0~-ENGAGED AND NO FURTHER ISSUES.
